It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey everyone, I'm new to this board but am I ever glad I found it. I've been suffering with pain/burning/tingling/numbness in my feet for quite a while now ..say a couple of years at least....but this last few months it has become unbearable...hence the visit to the Dr. (GP). He did a bunch of blood work which all came back fine and has referred me to a Neurologist but in the interm I am dying here. The pain is unbearable at some pts...mostly in the evening and so I went to him for something stronger than T3's to try and deal with it til I get into see the Nerou PHd. Anyway, he prescribed Tramacet for me but when my hubby brought it home he had a HUGE info page from the pharmacist stating all the things that "could" go wrong with this medication and then there was the Seritonin disease that I "could" get because I am on Citalapram as well. Sooooo, I'm on the search for others who have A. used Tramadol and B. possibly used it with Citalapram (celexa). I am on a very low does of Citalapram (10mg's per day) for anxiety which all started over a heart disorder which all started over taking Vioxx which all started because I was diagnosed with Fibromyalgia. Anyway, I'd really like to talk with others about this tramadol before starting it. Any help is greatly appreciated. Signed, sitting her looking at a bottle of pain killers that I could really used but am terrified to use because of this little white sheet of paper that came along home with it! *s* HELP
Hi Tammy,
This is what I found:TRAMADOL may interact with CITALOPRAM (in Celexa)

Both citalopram and tramadol have an effect on serotonin, a chemical that is found in the brain. Excess levels of serotonin in the brain may cause serious or potentially life-threatening side effects. Early signs of this problem include increased confusion and restlessness. Other possible symptoms may include weakness, fever, nausea, and anxiety. In rare cases, high levels of serotonin in the brain may cause severe complications like seizures, stroke, and even death. If citalopram and tramadol are used together, your doctor may want to closely monitor you for side effects. Ask your healthcare provider about these drugs and this potential interaction as soon as possible.

This interaction is poorly documented and is considered major in severity

I would suggest that you call your doctor and tell him of your concerns and ask for Lortab. I didn't do well with tramadol and have been taking Lortab for two years now. I take lyrica for PN, ativan (1mg) at bedtime to sleep, lexapro for depression/anxiety, it seems to be a balancing act to find the right combinations that work. Unfortunately that may take time, I am like you however and I wouldn't want to play with a side effect like that. Good luck and I hope you find what works for you soon.





All times are GMT -7. The time now is 10:18 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!